MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN RUBY; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN RUBY; COUNTER, DIFFERENTIAL CELL
Catalog Number 08H67-03
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a sampling aspiration error on the cell-dyn ruby analyzer.The field service representative (fsr) inspected the analyzer and found charred j17 and j18 connector cables and the respective connector pins for j17 and j18 also had charring.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the cell-dyn ruby analyzer serial number (b)(6) and found charred j17 and j 18 connector cables and pins on the ca assy, cdm 2 pwr, cdruby.The fsr cleaned the part, reseated the cables, and reinitialized the instrument which resolved the issue.Return testing was not completed as returns were not available.The instrument service history review revealed no additional tickets associated with smoke or charring.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the ca assy, cdm 2 pwr, cdruby did not identify any trends associated with the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the cell-dyn ruby analyzer serial number (b)(6) or the ca assy, cdm 2 pwr, cdruby was identified.
 
Event or Problem Description

Brand Name
CELL-DYN RUBY
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20906257
Report Number2919069-2024-00070
Device Sequence Number11764369
Product Code GKZ
UDI-Device Identifier00380740099916
UDI-Public(01)00380740099916
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K061667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08H67-03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CA ASSY, CDM 2 PWR, CDRUBY, 8952200901, UNKNOWN
Patient SexUnknown